# SDR SWAA2024051084089

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8810L
- Make and model: Boeing 737-8
- Aircraft serial: 42647
- Aircraft time: 9,815 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF ITS MOUNT<[01] RESECURED PER CMM 25-00-66.
